# SDR DALA2023020300861

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 8,754 hours, 4,044 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8105 - DIV - DUE TO SUSPECTED CRACK IN WINDOW AT SEAT 20A. CORRECTIVE ACTION: MAINTENANCE INSPECTED WINDOW AND REPORTED NO TROUBLE FOUND. FLIGHT CONTINUED ON TO SLC. (LP# 9851122)
